Author: XF Feng; ZL Li;

Title: Simplified Immersed Interface Methods for Elliptic Interface Problems with Straight Interfaces

Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

Year: 2012

Volume: 28

Page: 188 - 203


Author: ZY Chen; TT Wu; HQ Yang;

Title: An optimal 25-point finite difference scheme for the Helmholtz equation with PML

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2011

Volume: 236

Page: 1240 - 1258


Author: ML Zhao; ZH Qiao; T Tang;

Title: A FAST HIGH ORDER METHOD FOR ELECTROMAGNETIC SCATTERING BY LARGE OPEN CAVITIES

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 287 - 304


Author: XF Feng; ZL Li; ZH Qiao;

Title: HIGH ORDER COMPACT FINITE DIFFERENCE SCHEMES FOR THE HELMHOLTZ EQUATION WITH DISCONTINUOUS COEFFICIENTS

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Year: 2011

Volume: 29

Page: 324 - 340


Author: I Tsukerman;

Title: Trefftz difference schemes on irregular stencils

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 2948 - 2963